The Motion of a Binary Mixture with a Cylindrical Free Boundary at Small Marangoni Numbers : сборник научных трудов

Описание

Тип публикации: статья из журнала

Год издания: 2018

Идентификатор DOI: 10.17516/1997-1397-2018-11-2-194-205

Ключевые слова: binary mixture, free boundary, stationary solution, Laplace transformation, the Marangoni number

Аннотация: We studied the problem of axisymmetric motion of a binary mixture with a cylindrical free boundary at small Marangoni numbers. Using Laplace transformation properties the exact analytical solution is obtained. It is shown that a stationary solution is the limiting one with the growth of time if satisfy certain conditions imposed onПоказать полностьюthe external temperature. Some examples of numerical reconstruction of the velocity, temperature and concentration fields are considered, which correspond well with the theoretical results.

Ссылки на полный текст

Издание

Журнал: JOURNAL OF SIBERIAN FEDERAL UNIVERSITY-MATHEMATICS & PHYSICS

Выпуск журнала: Vol. 11, Is. 2

Номера страниц: 194-205

ISSN журнала: 19971397

Место издания: KRASNOYARSK

Издатель: SIBERIAN FEDERAL UNIV

Авторы

  • Andreev Victor K. (Inst Computat Modelling RAS SB, Akademgorodok 50-44, Krasnoyarsk 660036, Russia; Siberian Fed Univ, Inst Math & Comp Sci, Svobodny 79, Krasnoyarsk 660041, Russia)
  • Sobachkina Natalya L. (Siberian Fed Univ, Inst Math & Comp Sci, Svobodny 79, Krasnoyarsk 660041, Russia)

Вхождение в базы данных